# SDR 98ZZZM429

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 780-800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON SEAT TRACK STATION 780-800 LEFT SIDE.  REPLACED CRACKED SEAT TRACK IAW SRM 53-00-52 AND BOEING MESSAGE HAR-98-0013RR.  AIRCRAFT RETURNED TO SERVICE.
